| Model Number |
470021 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as event 2 of b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
Event 2: blood leakage was reported.As reported by the user facility: "leakage occurred at the connection between the ext set male spin lock connector and the iv site.".
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).One (1) video was provided for evaluation.Visual examination of the video noted leakage occurring between the extension set and catheter female/male connection.It is unable to be determined whether the extension set or catheter contributed to the defect observed.Although the reported defect of leakage was confirmed without the sample the exact root cause cannot be determined at this time. review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection. we will maintain this report for further references and continue to monitor other reports for similar occurrences. if any additional pertinent information becomes available, a follow up will be submitted.